# SDR ABXA050142

- Difficulty date: May 31, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 67,805 hours, 20,474 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483517
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW WOULD NOT LOCK SHUT.  REMOVED AND REPLACED L2 WINDOW IAW BOEING MM.
